# SDR DHL9872079D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO COMPT REAR DOOR CUT OUT  AFT FRAME VERTICAL COVER IS DAMAGED ON LOWER  I/B SIDE STA 1148 ABOVE STR 26 RT.  REMOVED DAMAGED AREA , INSTALLED DOUBLER PER SRM 53-10-4, 3 BY 6, N/R 3602.
